MathSciNet Relay Station
MathSciNet bibliographic data
MR1113116 (92h:34147) 34K20 (34K15 34K40 92D25 92D40)
Kuang, Yang On neutral delay logistic Gause-type predator-prey systems. Dynam. Stability Systems 6 (1991), no. 2, 173–189.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement